# SDR ABXA010917

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767-200
- Aircraft serial: 22787
- Aircraft time: 40,303 hours, 35,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: 140T26073
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR TOP T-CAP HAD OUT OF LIMITS CORROSION AT SEVERAL AREAS.  FABRICATED T-CAP IAW BOEING DWG 140T2607.  INSTALLED T-CAP AND WEBS IAW B767 SRM 51-40-02.  INSTALLED CARGO DOOR IAW B767 MM 52-34-01.  OPS CHECKED GOOD.
